# SDR ASAA2025011855331

- Difficulty date: January 18, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33258
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SEC 48 AT STA 1064 STGR 24L HAS CORROSION ON DOUBLER AT TAIL SKID SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE DOUBLER PN 148A3325-8 AT STA 1064 STGR 24L-25L IAW EA# 800-53EA-28117 REV 00 SRXR430X.
